# SDR DALA2025022601484

- Difficulty date: February 22, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 60,430 hours, 31,362 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3132 DISC: OXYGEN MASKS ROW 27 ABC FELL DOWN. C/A: FWD ROW 27ABC PASSENGER O2 MODULE DOOR TO MEL 35-21-01A. ASJUSTED ROW 27 ABC PASSENGER O2 MODULE DOOR. O2 BOTTLE INSPECTED AND FOUND UN-USED. MASK REPACKED REF. A319 AMM 35-21- 43. SEATS UNBLOCKED. PLACARD REMOVED MEL CLEARED. A/C OK FOR SVC. (LP: 5989852)
